# SDR UALA2011110105914

- Difficulty date: October 31, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,040 hours, 14,092 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 15
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS AUDIO PNL NEEDS TWO SATCOM INOP STIKERS.  REPLACED AUDIO SELECTOR PANEL.  RADIO CHECKED WITH 130.22, RADIO CHECKED NORMAL ON GROUND.
